Jump to content

Confusion, mental fatigue and low mood.


Recommended Posts

Hi Everyone

I have not posted for a while and i hope this topic explains why.

I have recently began to struggle again with my word finding, started to forget things, get very tired again and had a very low mood.

The word finding was the first thing to go, maybe not as bad as when i had my sah but it was a big step back. I was so worried that i had forgotten to us my technics i learned in rehab.

Forgetting things, i went out a few weeks ago a paid the balance for a cruise Helena and i are going on, paid out over £2000. Helena asked me that night what had i done that day, and i said nothing. She went to the bank a few days later and nearly wet herself to see our balance £2 grand lower. She enquired in the bank and was told i had paid out the cash.

I remembered paying it when she phoned me hysterically that day.

I am back to sleeping 14 hours a day and the step back worried me enormously so my mood dropped. Personal Hygiene went no need to get dressed and felt kind of rubbish (big understatement).

I went to the magical GP who is super. He reacted with no alarm and said yes that is a worry but it is your anti anxiety medication that is causing it. He showed me the BNF and yes i am one of the few people who gets all the symptoms of this medication. So i am now getting the medication reduced and see how it goes.

I am feeling a bit better thus i feel worthy of writing a post.

I have not mentioned the medications name as i did not want to break any rules of the board.

I am going to Coventry on the 3rd of July to the Headway gathering, i may see some people there but not Laura as she is clearing out of her home when she heard i was going to her home town.

Best Wishes

Stephen

Link to comment
Share on other sites

Hi Steven.

Glad you are feeling a bit better and hope the reduction in meds works. That's the trouble with some medication, the side effects can sometimes be as bad or worse than what you are taking them for.

I have not mentioned the medications name as i did not want to break any rules of the board.

There are no rules here that prevent you from mentioning drug names, only that you do not recommend them to others. See forum rule No.3 at viewtopic.php?f=7&t=1792

Regards

Keith

Link to comment
Share on other sites

Afternoon all

not be here for a bit.....

Stephen lovely to see you posting, I got like that when my new GP changed one of my meds end of last year, depression was awfaul and scarry too.....

hope you soon feel better

take care

Louise.xx

Link to comment
Share on other sites

Hi Stephen,

Well, I hope that the lower dose of meds, helps and thank you for being so brave and completely honest with your post, which I totally respect ..... and you should never worry that your posts "aren't worthy" .... they are and hope that you feel, that you can sound off here, whenever you need to.

Low mood is something that I have experienced, many times throughout my SAH .... but, I can honestly say, that the frequency is getting less and less ..... but, I shall be 4 years post SAH this July ...

Perhaps, a lot of us SAH'ers aren't completely honest, when it comes to our mental health .... I'm probably one of those people and I haven't been 100% honest, with family, friends or medics.... but I know, how much my mental health affects me, when I'm having "down" days, that seem to arise out of no-where..... where getting into the shower and doing the bog standard normal stuff, takes a huge effort....

By the way, what's a BNF? .... I'm probably being completely dense here ....so, apologies.... :oops:

Whereabouts are you going on your cruise? ..... Sounds like something to look forward to .....

Well, I went to see my GP today, for my usual 6 monthly check up and review of my meds ..... He always asks me how I'm feeling and I replied that "I'm in good spirits"....which I am .... but that can easily change....

I've been having a few problems lately ..... more physical, than mental..... I'm still waiting to hear from my local Neuro, if he's going to do another brain scan ..... I've been told to chase up his Secretary, to find out the outcome ...... The Doc also confirmed today, that I have fluid in my ears (no known cause), that has also been causing some discomfort...... so here goes again.....but, I'm in good spirits, but know full well, that circumstances can change and know only too well, where you're coming from Stephen.

Thanks for being so completely honest with us....

Love K xx

Link to comment
Share on other sites

Hello stephen

like you i suffer from depression since my sah and I took citrapram for a while but it didnt help me so I now take peroxitine which seems to sgree with me x x x

I still have very low days and have a good cry but no were near how I was (suicidal).....

I normally just gety angry with myself and body because it suffers bad with anxiety and panic attacks x x

I am so glad you are feeling better/brighter x x x x

remember we are all here for each other x x

love to you

donna

Link to comment
Share on other sites

Hi Stephen and I do so hope that the reduction in your meds helps, feeling unworthy is the pits isn't it? I agree with Karen that it took courage for you to post that and tell us how it had been, I think there are quite a few of us that have what I refer to as my POP days, I shall leave you all to work out what that stands for, suffice it to say it is three words :wink::wink: LOL

Link to comment
Share on other sites

Well thanks again to everyone. I am glad i posted and Karen as i told you before your are DAME KAREN to me, you are very intuitive and i am sending a massive hug, don't worry i have a clean t shirt, and a spray of links.

Karen i worked in social care so thats why i abbreviate everything, BNF etc.

TTFN

Stephen

Link to comment
Share on other sites

Hi Stephen,

So sorry to hear you have been feeling so rough lately. I thought from a couple of your emails that you didn't sound like your chirpy self but didn't want to ask. You are such a sweetie Stephen and if I see a post from you I can gurantee that I will be lifted emotionally, you are fab and don't you go thinking that you are worthless.

I thought I would do the same to you as you did to me! My birthday party- you went on your cruise so for your headway meet i'll go on holiday :lol: No seriously Stephen, I am so miffed to miss a chance to meet you as you are great. We will definitely have to sort something out so we can both be in the same place at the same time.

Hope coming off the tablets help loads and remember we are all here for you.

Love and hugs to you and Helena

Laura

xx

PS - Stephen if you want my telephone number for a chat, then just let me know xx

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...